MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE; EAGLE INFLATION DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE; EAGLE INFLATION DEVICE
Model Number 325110
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported liquid was leaking from the device.The balloon did not inflate.
 
Additional Manufacturer Narrative
The reported event was confirmed, as use-related.Evaluation report of the returned sample, submitted by atrion medical, states that during functional testing, the device would not draw water and could hear air pulling in.The device leaked from the o-ring/clamp area and would not build pressure, because the o-ring was dislocated and blown out of its assembled position.When the o-ring was removed and replaced with a new one, the device passed the pressure leak, pressure decay, and vacuum capability tests with no leaking observed.Due to the gauge being off zero as received in, the device failed the gauge accuracy portion of the functional testing.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿always follow the manufacturer¿s directions accompanying the balloon dilation catheter for instructions for use, maximum balloon inflation pressure, precautions, and warnings for that device.".
 
Event or Problem Description
It was reported liquid was leaking from the device.The balloon did not inflate.

Brand Name
BARD® EAGLE® INFLATION DEVICE
Common Device Name
EAGLE INFLATION DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9174758
Report Number1018233-2019-06408
Device Sequence Number16667508
Product Code KOE
UDI-Device Identifier00801741067242
UDI-Public(01)00801741067242
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K962611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number325110
Device Catalogue Number325110
Device Lot NumberBMCUAT02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2019
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1